# SDR UPS99829188

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755854502
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 1180 AT STR 27L, THE DOOR OPEN STOP/FRAME FITTING IS CRACKED. REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3755854 AND SRM 51-1-21.
